# SDR IPXA2016072806413

- Difficulty date: July 17, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA765219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, INTERCOSTAL CRACKED IN CAC CEILING RT SIDE BETWEEN STA 6-90 AND 1139.  REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG ADA7652 AND SRM 51-33-01.
